Skip to Main Content

An improved numerical scheme for the approximate solution of the Parabolic Wave model

Journal of Hydroinformatics (2013) 15 (3): 913-925.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Khalid Oubennaceur
  • Karem Chokmani
  • Miroslav Nastev
  • Marion Tanguy
  • Sebastien Raymond
Water (2018) 10 (3): 272.
  • Luigi Cimorelli
  • Luca Cozzolino
  • Andrea D'Aniello
  • Domenico Pianese
Journal of Hydrology (2018) 563: 620.
  • L. Cimorelli
  • F. Morlando
  • L. Cozzolino
  • C. Covelli
  • R. Della Morte
  • D. Pianese
Journal of Irrigation and Drainage Engineering (2016) 142 (1): 04015028.
  • F. Morlando
  • L. Cimorelli
  • L. Cozzolino
  • G. Mancini
  • D. Pianese
  • F. Garofalo
Water Resources Research (2016) 52 (6): 4730.
  • Long Duc Nguyen
  • Divas Karimanzira
  • Thomas Rauschenbach
  • Lars Ribbe
Water Resources Management (2016) 30 (15): 5687.
  • Luca Cozzolino
  • Luigi Cimorelli
  • Carmine Covelli
  • Carmela Mucherino
  • Domenico Pianese
Water (2015) 7 (12): 546.
  • Luigi Cimorelli
  • Luca Cozzolino
  • Renata Della Morte
  • Domenico Pianese
  • Vijay P. Singh
Water Resources Research (2015) 51 (4): 2393.
  • Omid Bozorg Haddad
  • Farzan Hamedi
  • Hosein Orouji
  • Maryam Pazoki
  • Hugo A. Loáiciga
Water Resources Management (2015) 29 (9): 3419.
  • L. Cimorelli
  • L. Cozzolino
  • R. Della Morte
  • D. Pianese
Advances in Water Resources (2014) 63: 57.
  • Luigi Cimorelli
  • Luca Cozzolino
  • Carmine Covelli
  • Renata Della Morte
  • Domenico Pianese
Journal of Irrigation and Drainage Engineering (2014) 140 (6): 04014015.
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal